# SDR B4MR98028

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BS 600 S19 RT BULGE IN LAP.  REMOVED CORRODED STRINGER AND REPAIRED IAW BOEING 727 SRM 53-10-04 FIG 1.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 110055.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
